Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 4, Pages 509-523
Stability and asymptotic stability in impulsive semidynamical systems
University of Regina, Department of Mathematics and Statistics, Sask., Regina S4S OA2, Canada
Received 1 October 1993; Revised 1 March 1994
Copyright © 1994 Saroop K. Kaul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we generalize two results of Lasalle's, the invariance theorem
and asymptotic stability theorem of discrete and continuous semidynamical
systems, to impulsive semidynamical systems.